Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 223, NWS Lake Charles, LA

July 23, 2021Beauregard Parish, Calcasieu Parish, Louisiana; Newton County, Orange County, Texas

NWS Lake Charles, LA issued this river flood warning at Jul 23, 2021, 9:14 AM CDT for Beauregard Parish, Calcasieu Parish, Louisiana; Newton County, Orange County, Texas. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 9:14 AM CDT (14:14 UTC)
Expired
Jul 27, 2021, 1:00 AM CDT
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Beauregard Parish, LA, Calcasieu Parish, LA, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabine River at Deweyville (DWYT2). The gauge peaked at 24.08 ft at Jul 24, 2021, 2:00 AM CDT.

actionminormoderate22242607/2307/2407/2507/2607/2707/28
Action stage
23 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08030500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

803 
WGUS44 KLCH 231414
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
914 AM CDT Fri Jul 23 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...Texas...

  Sabine River Near Deweyville

LAC011-019-TXC351-361-240215-
/O.NEW.KLCH.FL.W.0223.210723T1414Z-210727T0600Z/
/DWYT2.1.ER.210723T1408Z.210724T0300Z.210726T1800Z.NO/
914 AM CDT Fri Jul 23 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Sabine River Near Deweyville.
* From this morning to early Tuesday morning.
* At 8:45 AM CDT Friday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.1 feet 
  late this evening. It will then fall below flood stage early 
  Monday afternoon.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  24.0  Fri 8 am CDT 24.1  24.1  24.1         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

24
5 follow-up statements
403 
WGUS84 KLCH 240148
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
848 PM CDT Fri Jul 23 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Neches River at Neches River Saltwater Barrier

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville

  Calcasieu River Near Salt Water Barrier

  Calcasieu River NEAR White Oak Park

  Mermentau River Near Mermentau

TXC199-241-245-361-240300-
/O.CAN.KLCH.FL.W.0221.000000T0000Z-210724T0148Z/
/NSBT2.1.WT.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 PM CDT Fri Jul 23 2021

...The Flood Warning for the Neches River at Neches River Saltwater 
Barrier has been cancelled...

The Flood Warning is cancelled for
  the Neches River at Neches River Saltwater Barrier.
* At 8:15 PM CDT Friday the stage was 3.7 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will oscillate below flood stage with a 
  maximum value of 3.9 feet early tomorrow afternoon.

&&


  Fld   Observed           Forecasts (7 pm CDT)
Location                     Stg   Stg   Day/Time     Sat   Sun   Mon

Neches River
Neches River Saltwater Barri 4.0   3.7   Fri 8 pm CDT 3.9   3.5   3.6





&&

LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

LAC011-019-TXC351-361-241400-
/O.EXT.KLCH.FL.W.0223.000000T0000Z-210726T0600Z/
/DWYT2.1.ER.210723T1408Z.210724T0600Z.210725T1800Z.NO/
848 PM CDT Fri Jul 23 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until early Monday morning.
* At 7:45 PM CDT Friday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Friday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.1 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Sunday afternoon.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  24.1  Fri 7 pm CDT 24.0  23.9  23.8         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC001-053-113-241400-
/O.CON.KLCH.FL.W.0222.000000T0000Z-210727T1800Z/
/MRML1.1.ER.210721T2345Z.210724T0100Z.210727T0600Z.NO/
848 PM CDT Fri Jul 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until early Tuesday afternoon.
* At 8:15 PM CDT Friday the stage was 4.3 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Friday was 4.3 feet.
* Forecast...The river is expected to fall below flood stage early 
  Tuesday morning and continue falling to 3.6 feet Wednesday evening.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Mermentau River
Mermentau      4.0   4.3   Fri 8 pm CDT 4.3   4.2   4.0          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

LAC019-241400-
/O.CON.KLCH.FL.W.0218.000000T0000Z-210727T0600Z/
/LCHL1.1.WT.210724T1732Z.210724T1800Z.210726T1800Z.NO/
848 PM CDT Fri Jul 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Salt Water Barrier.
* Until early Tuesday morning.
* At 7:00 PM CDT Friday the stage was estimated to be at 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 4.1 feet early tomorrow afternoon.
* Impact...At 4.0 feet, minor marshland flooding occurs. Flooding   
  also begins on River Road in north Lake Charles.

&&


                  Fld   Observed           Forecasts (7 pm CDT)     
Location          Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Salt Water Barrie 4.0   4.0   Fri 7 pm CDT 4.1   4.0   3.9          





&&

LAT...LON 3036 9309 3029 9303 3014 9328 3017 9335
      3035 9332

$$

LAC019-241400-
/O.CON.KLCH.FL.W.0217.000000T0000Z-210728T0900Z/
/CWOL1.1.WT.210719T0843Z.210720T1830Z.210728T0300Z.NO/
848 PM CDT Fri Jul 23 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until early Wednesday morning.
* At 7:35 PM CDT Friday the stage was 2.2 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:35 PM CDT Friday was 2.3 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.1 feet early Sunday morning.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
White Oak Park 2.0   2.2   Fri 7 pm CDT 1.9   1.8   2.1          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

Mkc
703 
WGUS84 KLCH 241339
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
839 AM CDT Sat Jul 24 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...Texas...

  Calcasieu River NEAR White Oak Park

  Sabine River Near Deweyville

...The Flood Warning continues for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau

LAC011-019-TXC351-361-250145-
/O.EXT.KLCH.FL.W.0223.000000T0000Z-210726T1800Z/
/DWYT2.1.ER.210723T1408Z.210724T1215Z.210726T0600Z.NO/
839 AM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until early Monday afternoon...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until early Monday afternoon.
* At 7:45 AM CDT Saturday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 AM CDT Saturday was 24.1 feet.
* Forecast...The river is expected to fall below flood stage early 
  Monday morning and continue falling to 21.1 feet Thursday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Sun   Mon   Tue          

Sabine River
Deweyville  24.0  24.1  Sat 7 am CDT 24.0  23.9  23.3         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC019-250145-
/O.EXT.KLCH.FL.W.0217.000000T0000Z-210729T1200Z/
/CWOL1.1.WT.210719T0843Z.210720T1830Z.210729T0600Z.NO/
839 AM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until Thursday morning.
* At 8:10 AM CDT Saturday the stage was 1.8 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.1 feet this afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Calcasieu River
White Oak Park 2.0   1.8   Sat 8 am CDT 1.8   1.7   1.7          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC001-053-113-250145-
/O.CON.KLCH.FL.W.0222.000000T0000Z-210727T1800Z/
/MRML1.1.ER.210721T2345Z.210724T0730Z.210727T0600Z.NO/
839 AM CDT Sat Jul 24 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until early Tuesday afternoon.
* At 8:15 AM CDT Saturday the stage was 4.3 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Saturday was 4.3 feet.
* Forecast...The river is expected to rise to a crest of 4.3 feet 
  this afternoon. It will then fall below flood stage early Tuesday 
  morning.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Mermentau River
Mermentau      4.0   4.3   Sat 8 am CDT 4.2   4.1   3.9          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

Tingler
641 
WGUS84 KLCH 250157
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
857 PM CDT Sat Jul 24 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Calcasieu River NEAR White Oak Park

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Mermentau River Near Mermentau

  Sabine River Near Deweyville

LAC011-019-TXC351-361-251400-
/O.EXT.KLCH.FL.W.0223.000000T0000Z-210726T1200Z/
/DWYT2.1.ER.210723T1408Z.210724T1915Z.210726T0000Z.NO/
857 PM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until Monday morning...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until Monday morning.
* At 7:45 PM CDT Saturday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:45 PM CDT Saturday was 24.1 feet.
* Forecast...The river is expected to rise to a crest of 24.1 feet 
  just after midnight tonight. It will then fall below flood stage 
  tomorrow evening.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Sun   Mon   Tue          

Sabine River
Deweyville  24.0  24.1  Sat 7 pm CDT 24.0  23.6  22.5         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC001-053-113-251400-
/O.EXT.KLCH.FL.W.0222.000000T0000Z-210727T0000Z/
/MRML1.1.ER.210721T2345Z.210724T0730Z.210726T1200Z.NO/
857 PM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until Monday evening.
* At 8:15 PM CDT Saturday the stage was 4.2 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Saturday was 4.3 feet.
* Forecast...The river is expected to fall below flood stage Monday 
  morning and continue falling to 3.5 feet Thursday evening.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Mermentau River
Mermentau      4.0   4.2   Sat 8 pm CDT 4.0   3.9   3.8          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

LAC019-251400-
/O.EXT.KLCH.FL.W.0217.000000T0000Z-210730T0000Z/
/CWOL1.1.WT.210719T0843Z.210720T1830Z.210729T1800Z.NO/
857 PM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until Thursday evening...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until Thursday evening.
* At 7:35 PM CDT Saturday the stage was 2.1 feet.
* Flood stage is 2.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:35 PM CDT Saturday was 2.2 feet.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.1 feet early tomorrow afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Calcasieu River
White Oak Park 2.0   2.1   Sat 7 pm CDT 2.0   2.0   1.7          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

APD
565 
WGUS84 KLCH 251418
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
918 AM CDT Sun Jul 25 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Calcasieu River NEAR White Oak Park

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Mermentau River Near Mermentau

  Sabine River Near Deweyville

LAC019-260230-
/O.EXT.KLCH.FL.W.0217.000000T0000Z-210730T1200Z/
/CWOL1.1.WT.210719T0843Z.210720T1830Z.210730T0600Z.NO/
918 AM CDT Sun Jul 25 2021

...The Flood Warning is now in effect until Friday morning...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until Friday morning.
* At 9:05 AM CDT Sunday the stage was 1.7 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.2 feet early Wednesday afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
White Oak Park 2.0   1.7   Sun 9 am CDT 1.7   1.7   1.7          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

LAC011-019-TXC351-361-260230-
/O.CON.KLCH.FL.W.0223.000000T0000Z-210726T1200Z/
/DWYT2.1.ER.210723T1408Z.210724T1915Z.210726T0000Z.NO/
918 AM CDT Sun Jul 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* Until tomorrow morning.
* At 8:45 AM CDT Sunday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CDT Sunday was 24.1 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 23.7 feet Friday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (7 am CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Sabine River
Deweyville  24.0  24.0  Sun 8 am CDT 23.8  22.7  21.1         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC001-053-113-260230-
/O.CON.KLCH.FL.W.0222.000000T0000Z-210727T0000Z/
/MRML1.1.ER.210721T2345Z.210724T0730Z.210726T1200Z.NO/
918 AM CDT Sun Jul 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until tomorrow evening.
* At 8:15 AM CDT Sunday the stage was 4.2 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Sunday was 4.2 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 3.3 feet Friday morning.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Mermentau River
Mermentau      4.0   4.2   Sun 8 am CDT 4.0   3.8   3.6          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

Tingler
267 
WGUS84 KLCH 260153
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
853 PM CDT Sun Jul 25 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville

...The Flood Warning continues for the following rivers in 
Louisiana...

  Mermentau River Near Mermentau

  Calcasieu River NEAR White Oak Park

LAC011-019-TXC351-361-260300-
/O.CAN.KLCH.FL.W.0223.000000T0000Z-210726T0153Z/
/DWYT2.1.ER.210723T1408Z.210724T1915Z.210725T1845Z.NO/
853 PM CDT Sun Jul 25 2021

...The Flood Warning for the Sabine River Near Deweyville has been 
cancelled...

The Flood Warning is cancelled for
  the Sabine River Near Deweyville.
* At 7:45 PM CDT Sunday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to fall to 23.4 feet Friday 
  evening.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Mon   Tue   Wed          

Sabine River
Deweyville  24.0  23.9  Sun 7 pm CDT 23.2  21.4  21.6         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC001-053-113-261400-
/O.EXT.KLCH.FL.W.0222.000000T0000Z-210726T1800Z/
/MRML1.1.ER.210721T2345Z.210724T0730Z.210726T0600Z.NO/
853 PM CDT Sun Jul 25 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Mermentau River Near Mermentau.
* Until early tomorrow afternoon.
* At 8:15 PM CDT Sunday the stage was 4.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Sunday was 4.2 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 3.4 feet Friday 
  evening.
* Impact...At 4.0 feet, Minor lowland flooding near the river will 
  occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Mermentau River
Mermentau      4.0   4.0   Sun 8 pm CDT 3.8   3.7   3.5          





&&

LAT...LON 3024 9255 3019 9254 3004 9260 3004 9276
      3025 9266

$$

LAC019-261400-
/O.CON.KLCH.FL.W.0217.000000T0000Z-210730T1200Z/
/CWOL1.1.WT.210719T0843Z.210720T1830Z.210730T0600Z.NO/
853 PM CDT Sun Jul 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River NEAR White Oak Park.
* Until Friday morning.
* At 7:35 PM CDT Sunday the stage was 1.9 feet.
* Flood stage is 2.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate around flood stage with a 
  maximum value of 2.2 feet early Wednesday afternoon.
* Impact...At 2.0 feet, Minor flooding of Goos Ferry Road will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Calcasieu River
White Oak Park 2.0   1.9   Sun 7 pm CDT 2.1   2.1   2.0          





&&

LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321
      3030 9329

$$

APD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 23, 6:27 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 23, 6:27 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
627 AM CDT Fri Jul 23 2021

.DISCUSSION...
For 12Z TAF issuance.

&&

.AVIATION...
A few low, mid, and upper-level clouds have moved into the area
and are currently affecting BPT, LCH, and AEX. These clouds may move
into LFT and ARA within the next several hours. VFR is expected
throughout the period except for possibly during the afternoon and
evening hours primarily for the southern terminals as showers and
thunderstorms could develop. Chances for showers and
thunderstorms will be fairly low, with VCTS added for the southern
terminals during this timeframe. Otherwise, partly cloudy to
mostly clear skies will be expected through to the end of the
period.

55

&&

.PREV DISCUSSION... /issued 420 AM CDT Fri Jul 23 2021/

DISCUSSION...

SHORT TERM [Today through 12Z Monday]...

Mostly clear skies are currently over our area with a few
mid/upper-level clouds moving in from Texas this morning. High
pressure continues to build over our area today. High temperatures
are expected to continue to creep up compared to previous days
and precipitation chances will continue to reduce. That being
said, the possibility does exist for isolated to widely scattered
showers and thunderstorms during the afternoon and evening hours.
The 07Z HRRR does show a few showers and thunderstorms forming
across southern parts of our area during the afternoon and
evening.

Parts of our area will likely get close to Heat Advisory criteria
(up to 106 F heat index). A Heat Advisory was left out for today.
Eastern parishes are a concern especially with the high soil
moisture content. With the high building and light winds (near the
surface and aloft), the lack of mixing could keep dew points high
through the afternoon. That being said, the lack of support from
model guidance, the fact that temperature observations have been
mostly in the low 90s the past few days, and the possibility of
isolated to widely scattered storms kept me from putting it out.
Tomorrow appears to be more likely. This forecast will keep a Heat
Advisory off for the rest of the weekend and allow later
forecasts to decide the course of action for those days.

High pressure will remain over the northern Gulf of Mexico
Saturday and Sunday. High temperatures will be expected to
continue to increase Saturday and Sunday with low precipitation
chances. Isolated showers and thunderstorms will be possible
mostly for southerly areas (with the possible formation of a sea
breeze front in the afternoon with light onshore flow and plenty
of moisture present). The high pressure will keep chances
suppressed through the rest of the weekend.

55

LONG TERM [Monday through Friday]...

Mid to upper level high pressure ridge will continue to dominate the
area. For Monday, afternoon highs in the mid to upper 90s north of I-
10 to near 100 over Inland Southeast Texas, and possibly portion of
Central Louisiana. Heat index values expected to rise into the 105-
112 degree range, with Heat Advisories likely for portions if not
most of the area. Precipitation chances around 30-40% along the I-10
corridor possible for late Monday afternoon.

For Tuesday, a mid to upper level low over South Texas expected to
bring a more southeast flow off the Gulf, increasing moisture and
instability for SE TX/S LA. Thus, higher chances of showers and
thunderstorms, 40-60% range each afternoon, through Friday. High
temperatures slightly lower in the lower to mid 90s, with morning
lows in the mid 70s, except upper 70s south of I-10.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  96  77  98  76 /  20  10  10   0
LCH  93  77  94  76 /  20  10  10   0
LFT  93  77  94  76 /  30  10  30  10
BPT  93  75  94  74 /  20   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, Jul 23, 4:21 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
421 AM CDT Fri Jul 23 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-240930-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
421 AM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Isolated to widely scattered showers and thunderstorms will be
possible through the evening. A few storms may be capable of heavy
downpours, frequent lightning, and gusty winds.

Heat index values could exceed 105 F for a few hours during the day.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered showers and thunderstorms will be possible
during the afternoon and evening hours many days. A few storms may
be capable of heavy downpours, frequent lightning, and gusty winds.

Additionally, a slight warmup in temperatures is expected, and
afternoon heat index values in many locations will exceed 100 F. In
a few locations, the heat index may exceed 108 F for a period, in
which case a Heat Advisory may be necessitated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-240930-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
421 AM CDT Fri Jul 23 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

A few isolated thunderstorms are possible. Cloud to water lightning
and locally gustier winds / rougher seas will be possible near
thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few isolated thunderstorms are possible many days through next
week. Cloud to water lightning and locally gustier winds / rougher
seas will be possible near thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in Louisiana, 2021River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.